# SDR CA140217024

- Difficulty date: February 13, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 300BEECH
- Aircraft time: 15,664 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 5043004343
- Condition: Failed
- Location: Main Cabin Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A POST FLIGHT INSPECTION BY FLIGHT CREW REVEALED A DENT IN THE MAIN CABIN DOOR.  THE CAUSE WAS A BROKEN CABLE WHICH IS SPRING LOADED TO CLOSE THE STEPS WHEN THE DOOR IS IN THE CLOSED POSITION.  THE CABLE FAILED AND THE SPRING BROKE OUT OF IT`S BRACKET UPON FAILURE.  THE DENT WAS CAUSED BY THE MS20668 TERMINAL END FROM THE BROKEN END OF THE CABLE WHICH SPRUNG DOWN AND CONTACTED THE DOOR SKIN.  A DOUBLER ON THE SKIN ACTUALLY.  THE CABIN DOOR IS ON AN ACCELERATED, DETAILED INSPECTION PROGRAM DUE TO THE ACFT`S USE AS AN AIR AMBULANCE AND THE RESULTING LOADS PLACED ON IT.  THESE CABLES ARE REPLACED FREQUENTLY DUE TO WEAR BUT THIS ONE FAILED PREMATURELY AND IN AN UNUSUAL MANNER.  THE DENT IN THE DOOR WAS MINOR AND WAS EASILY REPAIRED.
